Revista Matemática Iberoamericana

Estimates for the $X$-ray transform restricted to 2-manifolds

M. Burak Erdoğan and Richard Oberlin

Full-text: Open access

Abstract

We prove almost sharp mixed-norm estimates for the $X$-ray transform restricted to lines whose directions lie on certain well-curved two dimensional manifolds.

Article information

Source
Rev. Mat. Iberoamericana, Volume 26, Number 1 (2010), 91-114.

Dates
First available in Project Euclid: 16 February 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmi/1266330118

Mathematical Reviews number (MathSciNet)
MR2666309

Zentralblatt MATH identifier
1195.42059

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Radon X-ray transform mixed-norm

Citation

Erdoğan, M. Burak; Oberlin, Richard. Estimates for the $X$-ray transform restricted to 2-manifolds. Rev. Mat. Iberoamericana 26 (2010), no. 1, 91--114. https://projecteuclid.org/euclid.rmi/1266330118


Export citation

References

  • Bennett, J., Carbery, A. and Tao, T.: On the multilinear restriction and Kakeya conjectures. Acta Math. 196 (2006), no. 2, 261-302.
  • Bourgain, J.: Besicovitch type maximal operators and applications to Fourier analysis. Geom. Funct. Anal. 1 (1991), no. 2, 147-187.
  • Christ, M.: Estimates for the $k$-plane transform. Indiana Univ. Math. J. 33 (1984), no. 2, 891-910.
  • Christ, M.: On the restriction of the Fourier transform to curves: endpoint results and the degenerate case. Trans. Amer. Math. Soc. 287 (1985), no. 1, 223-238.
  • Christ, M.: Convolution, curvature and combinatorics: a case study. Internat. Math. Res. Notices (1998), no. 19, 1033-1048.
  • Christ, M.: Counting to $L^p$. In Lecture notes for the Instructional Conference on Combinatorial Aspects of Mathematical Analysis. ICMS, Edinburgh, April 1-2, 2002.
  • Christ, M.: Quasi-extremals for a Radon-like transform. Preprint, 2005.
  • Christ, M.: Lebesgue space bounds for one-dimensional generalized Radon transforms. Preprint, 2006.
  • Christ, M. and Erdoğan, M.B.: Mixed norm estimates for a restricted X-ray transform. J. Anal. Math. 87 (2002), 187-198.
  • Christ, M. and Erdoğan, M.B.: Mixed norm estimates for certain generalized Radon transforms. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5477-5488.
  • Córdoba, A.: The Kakeya maximal function and the spherical summation multipliers. Amer. J. Math. 99 (1977), no. 1, 1-22.
  • Drury, S.W.: $L^p$ estimates for the X-ray transform. Illinois J. Math. 27 (1983), no. 1, 125-129.
  • Gressman, P.: $L^p$-improving properties of X-ray like transforms. Math. Res. Lett. 13 (2006), no. 5-6, 787-803.
  • Laba, I. and Tao, T.: An X-ray transform estimate in $\mathbbR^n$. Rev. Mat. Iberoamericana 17 (2001), no. 2, 375-407.
  • Laghi, N.: A note on restricted X-ray transforms. Math. Proc. Cambridge Philos. Soc. 146 (2009), no. 3, 719-729.
  • Loomis, L.H. and Whitney, H.: An inequality related to the isoperimetric inequality. Bull. Amer. Math. Soc. 55, (1949), 961-962.
  • Oberlin, R.: A proof of Wolff's estimate for a restricted X-ray transform. Unpublished manuscript.
  • Tao, T. and Wright, J.: $L^p$ improving bounds for averages along curves. J. Amer. Math. Soc. 16 (2003), no. 3, 605-638 (electronic).
  • Wolff, T.: A mixed norm estimate for the X-ray transform. Rev. Mat. Iberoamericana 14 (1998), no. 3, 561-600.
  • Wolff, T.: Recent work connected with the Kakeya problem. In Prospects in Mathematics (Princeton, 1996), 129-162. American Mathematical Society, Providence, 1999.
  • Wolff, T.: A sharp bilinear cone restriction estimate. Ann. of Math. (2) 153 (2001), no. 3, 661-698.